Discussions By Condition: I cannot get a diagnosis.

Peeling Palms and Soles of Feet

Posted In: I cannot get a diagnosis. 2 Replies
  • Posted By: ERum20
  • October 1, 2008
  • 02:15 AM

For the past couple of years the skin on my palm would start peeling. I would get in the shower and my palms would prune up so much they hurt and I couldn't move my hand well, and then later they would peel like crazy. Within the last few months they have started peeling more than just after a shower, and tonight I noticed the soles of my feet are doing the same. The weird thing is, my skin isn't dry. As a matter of fact I'm very well hydrated all over (weird sentence...) It's the reason I have very clear, soft skin and my hair is in great condition and I don't have to do anything to either one. But now it seems my palms are TOO moist and my skin is just disintegrating. If you have ANY idea of what to do PLEASE help me out.

Reply Flag this Discussion

2 Replies:

  • Try searching for exfoliative kratolysis. I thought I had excema for a long time but it turned out to be this and I hae similar symptoms to you.Only treatment is to avoid getting hot hands and feet, minimise sweating in these areas, and keep them moisturised with a urea based cream...On the upside this condition appears to improve with age and mosty affects people in their early 20's.As always seeing professional dermatological advice is recommended...
    Anonymous 42,789 Replies Flag this Response
  • I wonder if you have an allergy to water or something in your water. Or some type of skin allergy. Perhaps you could try soft water or a type of water filtering technique.
    Anonymous 42,789 Replies Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?